Posaconazole Induced Diffuse Lentigines: A Case Report

Main Article Content

Kittipoom Chinhiran
Charussri Leeyaphan

Abstract

Objective: To report a case of posaconazole induced diffuse lentigines.
Case presentation: A 57-year-old Thai male with acute promyelocytic leukemia who received chemotherapy and antifungal drug prophylaxis then appeared abruptly generalized multiple discrete well-defined brownish macules on
face, lips, trunk, back, both arms, forearms, both thighs, legs, both palms and soles about eight days after received posaconazole.
Conclusion: Multiple lentigines could be found in patients who received immunosuppression or immunomodulation, and antifungal drugs such as voriconazole.

Downloads

Download data is not yet available.

Article Details

How to Cite
Chinhiran, K., & Leeyaphan, C. (2018). Posaconazole Induced Diffuse Lentigines: A Case Report. Siriraj Medical Journal, 70(2), 182–183. Retrieved from https://he02.tci-thaijo.org/index.php/sirirajmedj/article/view/127526
Section
Case Report